# SDR 9802736642

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N642NW
- Make and model: Boeing 747 212B
- Aircraft serial: 21942
- Engine: Pwa JT9D7Q
- System (JASC): 7603 · Power Lever
- Part: Coupling Screw
- Condition: Broken
- Location: Nr 4 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AT START OF TAKEOFF ROLL, THE NR 4 ENGINE DID NOT ACCELERATE OR RESPOND TO POWER LEVER INPUTS.  THE TAKEOFF WAS ABORTED AND RETURNED TO THE GATE.  MAINTENANCE FOUND A BROKEN COUPLING SCREW IN THE STRUT AREA.  REPLACED THE SCREW AND A FUNCTIONAL TEST OF THE THRUST LEVER SYSTEM PER MM 76-11-06 WAS NORMAL.
